Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CORDIS CORPORATION VISTA BRITE TIP; CATHETER, PERCUTANEOUS
Model Number
67005400
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Middle-aged male presented to emergency department with sudden onset of substernal chest pain.Having a diagnostic heart cath and when the catheter package was opened, the catheter had an obvious kink.Catheter not used on the patient.
New Search
Submit an Adverse Event Report
Brand Name
VISTA BRITE TIP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
CORDIS CORPORATION
14201 n.w. 60th ave.
miami lakes FL 33014
MDR Report Key
11055210
Report Number
11055210
Device Sequence Number
19496161
Product Code
DQY
UDI-Device Identifier
20705032020166
UDI-Public
(01)20705032020166(17)230831(10)17972281
Combination Product (Y/N)
N
Initial Reporter State
OH
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
12/17/2020
Report Date
(Section F)
12/17/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
67005400
Device Catalogue Number
67005400
Device Lot Number
17972281
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/22/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/22/2020
Patient Sequence Number
1
Patient Weight
83
Date Report Sent to FDA
12/17/2020